MAUDE Adverse Event Report: TELEFLEX INCORPORATED ARROW; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

TELEFLEX INCORPORATED ARROW; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number IPN915325
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
After termination from cpb (cardiopulmonary bypass), a 40cc iabp catheter was placed under tee (transesophageal echocardiography) guidance.The balloon was initiated; however, fill support was not achieved and the balloon could be visualized not full inflating.This is a known issue with the fda, though affected lot numbers have not been recalled.The 40cc catheter was removed and another catheter was placed to provide support.

Brand Name
ARROW
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
TELEFLEX INCORPORATED
3015 carrington mill blvd.
morrisville NC 27560
MDR Report Key20864183
Report Number20864183
Device Sequence Number8831430
Product Code DSP
UDI-Device Identifier10801902161977
UDI-Public(01)10801902161977
Combination Product (Y/N)N
Initial Reporter StateTN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/27/2024
Report Date (Section F) 11/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN915325
Device Catalogue NumberIAB-S840C
Device Lot Number18F24F0133
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer12/06/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/06/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age61 YR
Patient SexMale
Patient Weight79 KG
Date Report Sent to FDA11/27/2024